I was thinking today of if taking niacin would make the opiate come out of your system faster... i've heard of people taking higher doses to get drugs out of their system to pass a UA.. has anyone tried this?? or do you think it will work??
niacin is a vitamin b complex,and it helps boost your cholesterol(hdl)i dont know if it will help with your situation.are you trying to pass a drug test or are you trying to lessen the withdrawals.i'm confused
trying to lessen w\d. i've heard people take it and they sweat out toxins in their bodies, and the next day drug tests come back clean,, so i figured it would take pills out of mine.. it does seem to be working,. i am 36 hours into it and feel pretty good... my skin is a little jumpy at times but it is bearable unlike the other times i've tried to w\d, i have phyically done more today than most days and am in better spirits, i've read, played, physically took care of elderly people bathing and all,, and helped make and serve dinner, then i layed on the ground which i haven't done in years and talked to my husband while he cleaned the kitchen,, another thing i haven't done in forever,, i don't know what is wrong but emotionally i feel better than i have in a long time i'm in better spirits and i'm more active... if niacin helped in any of that i would try it... hell i have tried it and it's doing me fine, i guess i'll wait and see what the next few days bring...
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.